On the structure of the algebra of derivations of some low-dimensional Leibniz algebras

  • L. Kurdachenko Dnipro National University named after Oles Honchar
  • M. Semko State Tax University, Irpin, Kyiv region
  • V. Yashchuk Dnipro National University named after Oles Honchar
Keywords: dimension, derivation, hypercenter, Leibniz algebra, nilpotent Leibniz algebra


UDC 512.554

We start the description of the algebra of derivations of Leibniz algebras with  dimension $3.$  It is clear that the description of the algebra of derivations of all Leibniz algebras with dimension $3,$ is quite large.  Therefore,  we  focus on the description of  nilpotent Leibniz algebras whose nilpotency class is equal to $3$ and nilpotent Leibniz algebras whose center has dimension $2.$


Sh. Ayupov, B. Omirov, I. Rakhimov, Leibniz algebras: structure and classification, CRC Press, Taylor and Francis Group (2020).

A. Blokh, On a generalization of the concept of Lie algebra (in Russian), Dokl. Akad. Nauk SSSR, 165, № 3, 471–473 (1965).

J. M. Casas, M. A. Insua, M. Ladra, S. Ladra, An algorithm for the classification of $3$-dimensional complex Leibniz algebras, Linear Algebra and Appl., 436, № 9, 3747–3756 (2012); DOI:10.1016/j.laa.2011.11.039. DOI: https://doi.org/10.1016/j.laa.2011.11.039

C. Cuvier, Algébres de Leibnitz: définitions, propriétés, Ann. Sci. Éc. Norm. Supér. (4), 27, № 1, 1–45 (1994); DOI:10.24033/asens.1687. DOI: https://doi.org/10.24033/asens.1687

I. Demir, K. C. Misra, E. Stitzinger, On some structures of Leibniz algebras, Recent Advances in Representation Theory, Quantum Groups, Algebraic Geometry, and Related Topics, Contemp. Math., 623, 41–54 (2014); DOI:10.1090/conm/623/12456. DOI: https://doi.org/10.1090/conm/623/12456

A. Kh. Khudoyberdiyev, T. K. Kurbanbaev, B. A. Omirov, Classification of three-dimensional solvable $p$-adic Leibniz algebras, $p$-Adic Numbers Ultrametric Anal. and Appl., 2, № 3, 207–221 (2010); DOI:10.1134/S2070046610030039. DOI: https://doi.org/10.1134/S2070046610030039

L. A. Kurdachenko, J. Otal, A. A. Pypka, Relationships between the factors of the canonical central series of Leibniz algebras, Eur. J. Math., 2, № 2, 565–577 (2016); DOI:10.1007/s40879-016-0093-5. DOI: https://doi.org/10.1007/s40879-016-0093-5

L. A. Kurdachenko., I. Ya. Subbotin, V. S. Yashchuk, On the endomorphisms and derivations of some Leibniz algebras, J. Algebra and Appl. (2022); DOI:10.1142/S0219498824500026. DOI: https://doi.org/10.1142/S0219498824500026

L. A. Kurdachenko, M. M. Semko, V. S. Yashchuk, On the structure of the algebra of cyclic Leibniz algebras, Algebra and Discrete Math., 32, № 2, 241–252 (2021); DOI: http://dx.doi.org/10.12958/adm1898. DOI: https://doi.org/10.12958/adm1898

M. Ladra, I. M. Rikhsiboev, R. M. Turdibaev, Automorphisms and derivations of Leibniz algebras, Ukr. Math. J., 68, № 7, 1062–1076 (2016); DOI:10.1007/s11253-016-1277-3. DOI: https://doi.org/10.1007/s11253-016-1277-3

J.-L. Loday, Cyclic homology, Grundlehren Math. Wiss., 301, Springer-Verlag (1992); DOI:10.1007/978-3-662-11389-9. DOI: https://doi.org/10.1007/978-3-662-11389-9

J.-L. Loday, Une version non commutative des alg?bres de Lie: les alg?bras de Leibniz, Enseign. Math., 39, 269–293 (1993).

J.-L. Loday, T. Pirashvili, Universal enveloping algebras of Leibniz algebras and (co)homology, Math. Ann., 296, № 1, 139–158 (1993); DOI:10.1007/ BF01445099.

M. M. Semko, L. V. Skaskiv, O. A. Yarovaya, On the derivations of cyclic Leibniz algebras, Carpathian Math. Publ., 14, № 2, 345–353 (2021); DOI:10.15330/cmp.14.2.346-353.

I. S. Rakhimov, I. M. Rikhsiboev, M. A. Mohammed, An algorithm for classifications of three-dimensional Leibniz algebras over arbitrary fields, JP J. Algebra, Number Theory and Appl., 40, № 2, 181–198 (2018); DOI:10.17654/NT040020181. DOI: https://doi.org/10.17654/NT040020181

I. M. Rikhsiboev, I. S. Rakhimov, Classification of three dimensional complex Leibniz algebras, AIP Conf. Proc., 1450, № 1, 358–362 (2012); DOI:10.1063/1.4724168. DOI: https://doi.org/10.1063/1.4724168

V. S. Yashchuk, On some Leibniz algebras, having small dimension, Algebra and Discrete Math., 27, № 2, 292–308 (2019).

How to Cite
KurdachenkoL., SemkoM., and YashchukV. “On the Structure of the Algebra of Derivations of Some Low-Dimensional Leibniz Algebras”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 76, no. 5, June 2024, pp. 728 -42, doi:10.3842/umzh.v76i5.7573.
Research articles